Ads by Muslim Ad Network

Announcement

Collapse
No announcement yet.

plz suggest a remedy

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • plz suggest a remedy

    recently i went to doctor for acne problem, she has given me Isotretinoin medicine (ranbaxy) for 10 days...i have got side effect in 3rd day itself but i doesn't know its bcoz of the medicine...i continued the medicine for 6 days atlast while searching the information abt the medicine i was completely shocked...this is how the medicine works...

    Isotretinoin inhibits the body's cell growth and reproduction, and oil-gland function.
    Isotretinoin also depletes the body's water-holding molecules, which bind, lubricate and protect tissue in the skin, scalp, eyes and joints.. i am attaching the link about the medicine side effect http://www.isotretinoinsideeffects.com/

    my sideeffect is: dry skin and my doubt is...will this side effect remains permenently??is there any remedy to get back my soft skin naturally??

  • #2
    Re: plz suggest a remedy

    Originally posted by nargish View Post
    recently i went to doctor for acne problem, she has given me Isotretinoin medicine (ranbaxy) for 10 days...i have got side effect in 3rd day itself but i doesn't know its bcoz of the medicine...i continued the medicine for 6 days atlast while searching the information abt the medicine i was completely shocked...this is how the medicine works...

    Isotretinoin inhibits the body's cell growth and reproduction, and oil-gland function.
    Isotretinoin also depletes the body's water-holding molecules, which bind, lubricate and protect tissue in the skin, scalp, eyes and joints.. i am attaching the link about the medicine side effect http://www.isotretinoinsideeffects.com/

    my sideeffect is: dry skin and my doubt is...will this side effect remains permenently??is there any remedy to get back my soft skin naturally??
    yessssssssssssssssssssssssssssssssssssssssssssssss ssssssssssssssssssssssssssssssss inshallah..


    i will pm you..


    but wait.. are you a femallleeee??????????????
    Raindrops.hail.ouch

    Comment


    • #3
      Re: plz suggest a remedy

      Originally posted by FeedMEknowledge View Post
      yessssssssssssssssssssssssssssssssssssssssssssssss ssssssssssssssssssssssssssssssss inshallah..


      i will pm you..


      but wait.. are you a femallleeee??????????????
      yes

      Comment


      • #4
        Just a suggestion... u can use tumeric, honey, gram flour and plain yoghurt for your acne..
        :inlove:

        Comment


        • #5
          Re: plz suggest a remedy

          Originally posted by Sweet_Jalebis View Post
          Just a suggestion... u can use tumeric, honey, gram flour and plain yoghurt for your acne..
          thanks...will try

          Comment


          • #6
            Re: plz suggest a remedy

            I'm a pharmacist and I had a look at the manufacturers product information for you. Yes, dry skin is a known side effect of isotretinoin. Please do not worry about this, please stick to moisturising your skin. With regards to whether it will be a permenant problem, I don't know but the skin is constantly changing anyway. It changes as you age so you may have found that even without starting your medication you may have got dry skin. If it is too much of a problem ie. v dry, scaly etc. see your gp.

            With regards to how the medication actually works, firstly, acne is caused by excessive oil production from the sebaceous glands in your skin and isotretinoin works by reducing the production of these oils and therefore ultimately it can lead to drier skin than normal. However, please do not google information about medicines as all the information obtained may not be from a reliable source. www.patient.co.uk is a good website that gives information about medicines and medical conditions.

            Hope that helps.

            Comment

            Working...
            X